# SDR AALA202507253423

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 25,279 hours, 10,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
